# SDR USAA060004

- Difficulty date: January 7, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,842 hours, 37,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1200-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN FITTING CORRODED STA 1200-1640 AFT CARGO LT FLOOR TIE DOWN FITTINGS.  REMOVED CORROSION, INSPECTED PER SRM 51-10-02, EA 97241, DEFECT SIZE: 2"L BY 1"W.
